Alert archive / Colorado / High Wind Watches in 2022
High Wind Watch 3, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Apr 4, 2022, 3:35 AM MDT for 6 counties in Colorado. It took effect at Apr 5, 2022, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2022, 3:35 AM MDT (09:35 UTC)
- In effect from
- Apr 5, 2022, 6:00 AM MDT
- Expired
- Apr 4, 2022, 3:01 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 89 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2089 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971 WWUS75 KPUB 040935 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 335 AM MDT Mon Apr 4 2022 COZ076-081-082-041745- /O.NEW.KPUB.HW.A.0003.220405T1200Z-220406T0000Z/ Northwestern Fremont County Above 8500 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 335 AM MDT Mon Apr 4 2022 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 75 mph possible. * WHERE...Northwestern Fremont County Above 8500 Feet, Teller County, Pikes Peak and the Rampart Range. * WHEN...From Tuesday morning through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ062-077-083>086-041745- /O.NEW.KPUB.HW.A.0003.220405T1800Z-220406T0000Z/ Central Chaffee County Below 9000 Feet- Western/Central Fremont County Below 8500 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- 335 AM MDT Mon Apr 4 2022 ...HIGH WIND WATCH IN EFFECT TUESDAY AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Central Chaffee County Below 9000 Feet, Fremont County Below 8500 Feet, El Paso County and Pueblo County. * WHEN...Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
2 follow-up statements
061 WWUS75 KPUB 041719 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1119 AM MDT Mon Apr 4 2022 COZ076-081-082-050130- /O.CON.KPUB.HW.A.0003.220405T1200Z-220406T0000Z/ Northwestern Fremont County Above 8500 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 1119 AM MDT Mon Apr 4 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 75 mph possible. * WHERE...Northwestern Fremont County Above 8500 Feet, Teller County, Pikes Peak and the Rampart Range. * WHEN...From Tuesday morning through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ062-077-083>086-050130- /O.CON.KPUB.HW.A.0003.220405T1800Z-220406T0000Z/ Central Chaffee County Below 9000 Feet- Western/Central Fremont County Below 8500 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- 1119 AM MDT Mon Apr 4 2022 ...HIGH WIND WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Central Chaffee County Below 9000 Feet, Fremont County Below 8500 Feet, El Paso County and Pueblo County. * WHEN...Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
260 WWUS75 KPUB 042101 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 301 PM MDT Mon Apr 4 2022 COZ076-081-082-050515- /O.UPG.KPUB.HW.A.0003.220405T1200Z-220406T0000Z/ /O.NEW.KPUB.HW.W.0007.220405T0900Z-220406T0000Z/ Northwestern Fremont County Above 8500 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- 301 PM MDT Mon Apr 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 75 mph expected. * WHERE...Northwestern Fremont County Above 8500 Feet, Teller County and Pikes Peak. * WHEN...From 3 AM to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ077-050515- /O.UPG.KPUB.HW.A.0003.220405T1800Z-220406T0000Z/ /O.NEW.KPUB.HW.W.0007.220405T0900Z-220406T0000Z/ Western/Central Fremont County Below 8500 Feet- 301 PM MDT Mon Apr 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Lower elevations of Western and central Fremont county. * WHEN...From 3 AM to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ062-083>086-050515- /O.UPG.KPUB.HW.A.0003.220405T1800Z-220406T0000Z/ /O.NEW.KPUB.HW.W.0007.220405T1800Z-220406T0000Z/ Central Chaffee County Below 9000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- 301 PM MDT Mon Apr 4 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...El Paso county, Pueblo county, Eastern Fremont county and the Upper Arkansas River valley, * WHEN...From noon to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ074-075-050515- /O.NEW.KPUB.HW.W.0007.220405T1300Z-220405T2000Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- 301 PM MDT Mon Apr 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 2 PM MDT TUESDAY... * WHAT...West winds 40 to 50 mph with gusts up to 80 mph expected. * WHERE...Mainly the eastern slopes of the Southern Sangre de Cristo Mountains. * WHEN...From 7 AM to 2 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Apr 3, 11:51 PM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 3, 11:51 PM MDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1151 PM MDT Sun Apr 3 2022 .UPDATE... Issued at 652 PM MDT Sun Apr 3 2022 The main concern with this update is that the Winter Weather Advisory in place for the Sangre de Cristo and Wet Mountains has been upgraded to a Winter Storm Warning; the Wet Mountain Valley has also been added to a Winter Storm Warning. Current mesoanalysis shows deep upsloping from the surface to around 700mb, an abundance of mid level moisture, a convergence zone aloft, and weak instability over the region. This is allowing for persistent, and transiently convective, snowbands to develop, with snowfall rates between 2-4" per hour. Snow this heavy will accumulate quickly, even on warmer surfaces. Impacts will likely be reduced visibility around quarter mile or less, and slushy snow covered roads. && .SHORT TERM...(This evening through Monday) Issued at 320 PM MDT Sun Apr 3 2022 Key Messages: 1) Mtn snows, especially N Sangres. 2) Areas of dense fog late this and early tomorrow N El Paso county. Currently... A band of showers was noted from the La Garita mountains east- northeast across El Paso county and then into NW KS. Lots a clouds were noted over all of the mtns, while bands of clouds were noted over parts of the plains. A cool front has moved across the region with upslope flow noted over most of the plains. A weak 2ndry front was likely moving south over the Palmer Divide per the gusty northerly obs over this region. Temps at 2 pm were generally in the L60s over a good part of the plains and San Luis Valle (SLV), although 40s and 50s were noted over parts of El Paso county. 20s were noted in the N mtns while 30s over the S mtns. Rest of Today and into Tonight... Guidance is verifying pretty well with the band of precip that has developed from the La Garitas into EL Paso county. This band is expected to move slowly south and pick up in intensity a bit, and this will bring some locally heavier high elevation snows to the mtns, especially the N Sangres and higher elevations of the Wets, while beneficial rains will fall over the SLV and Pueblo and El Paso counties. The Wet Mtn valley will likely see a mix, with 1 to 3 inches of snow possible this evening. An inch or snow of snow cant be ruled out over the higher elevations of N El Paso county tonight. Any snow over N El Paso county will accumulate mainly on grassy/elevated surfaces. For areas which will see all rain, expect generally ~0.1 to ~0.2" while the mtns will see higher liquid water equivalents with the snowfall. During the early morning hours (after midnight), the brunt of the precip will push south, mainly south of US 50. Most of the plains, generally east of the I-25 will not see all that much precip, except for El Paso county. One of the main concerns for the tonight period will be the potential for locally dense fog to develop over the higher elevations of the N El Paso county. With a favorable moist southerly flow developing tonight and a saturated low level atmosphere, conditions will be favorable for widespread dense fog. A dense fog advisory may be needed tonight. Dense fog is explicitly in the NDFD products for N El Paso county. Tomorrow... Flow in the lower levels is quickly going to respond to the strong jet that will begin to move into the region later tomorrow. Surface winds toward sunrise will pick up from the south and eventually southwest and this should keep the low clouds/fog ongoing across N El Paso county until mid level dry air moves in later in the morning. Morning precip over the SW mtns, and S SLV and S Sangres should end north to south by mid to late morning. By tomorrow afternoon over the plains, breezy south to southwesterly flow will occur over the plains wind winds over the mtn tops will begin to increase as the day progresses. With drier air moving into the region, skies are expected to clear out most if not all regions. Max temps will be mild across the region with readings in the 60s plains and 55 to 60F over the SLV. Temps aloft will still be cold so mtn tops temps will be in the 20s. \/Hodanish .LONG TERM...(Monday night through Sunday) Issued at 320 PM MDT Sun Apr 3 2022 Key messages: 1) Early Tuesday morning through early Wednesday morning, snow will be possible over the mountains, mainly the northern Continental Divide and the northern Sangre de Cristo Mountains. Some rain showers will occur over the adjacent plains and northern San Luis Valley. Thunder will be possible. 2) Spotty critical fire weather conditions will be a concern over the southern plains for Tuesday. More widespread critical fire conditions will be likely over the plains and San Luis Valley for Wednesday. Spotty conditions will be possible again over the eastern plains late Thursday afternoon and early evening. Windy conditions will likely exist over the plains for all three days. 3) Snow showers will be possible over the mountains next Sunday. Critical fire weather conditions will be possible over the plains. Thunder could also be possible over the San Juan Mountains. Detailed discussion: Monday night... Clearing will occur by Monday evening over the southern CWA as any remaining showers over the Southern Sangre de Cristos come to an end and subsequent high pressure building in. With some clouds still around, temperatures will be slightly modified and cool to around the upper 30s to mid 40s over the plains and upper Arkansas River Valley, and generally be in the upper teens and 20s for high country. Tuesday through Thursday... Another perturbation in the deepening longwave trough over central CONUS will send the tail end of a major shortwave over the region on Tuesday. This looks to be progressing eastward a little quicker than previous model runs which will result in snow showers to beginning over the northern Continental Divide by early in the morning. This precipitation will then fill in further to the southeast over the northern Sangre de Cristo Mountains and the Rampart Range, with a few showers over the adjacent plains and upper Arkansas River Valley, by later in the morning and afternoon. All precipitation will end by early Wednesday morning. The tightening of the pressure gradient will increase southwesterly winds ahead of the trough axis, coupled with low relative humidity values, which will result in critical fire weather conditions for the afternoon and early evening over the southern plains and along the southern I-25 corridor. Winds have been a little under for the NBM and therefore a blend of the 90th percentile was utilized once again as they were yesterday to enhance these. The downsloping winds will also allow for temperatures to be much warmer over the plains on Tuesday due to subsidence, but then passage of the trough will usher in much cooler temperatures for highs on Wednesday, returning closer to the seasonal average or slightly under for most locations. The main concern for Wednesday is going to be the likelihood of more widespread critical fire weather conditions over most areas of the plains, as well as over the San Luis Valley. An upper level jet over Colorado coupled by the deepening low pressure system downstream over the Great Lakes, and a ridge over the western CONUS further amplifying with a strengthening high pressure, will enhance the northerly wind flow over the CWA, and especially over the plains. Critical fire weather concerns will also more than likely be in place over the San Luis Valley as well. The NBM 90th percentile has been used again to enhance these winds, and temperatures have been slightly adjusted to be cooler for high temperatures on Wednesday afternoon with 50s over the plains. Dewpoints have been slightly adjusted down as well, using a NBM 10th percentile blend. At this time, critical fire weather conditions are looking to be more certain, especially with the expected winds being well above criteria for the most critical part of the day. On Thursday, the northerly winds will continue to be an issue over the eastern plains and there could be some spotty areas of continued critical fire weather concerns during the afternoon and early evening. Winds will continue to weaken going into the later part of the evening. Northerly flow will still keep the southeast Colorado relatively cool, with highs still only topping out in the upper 50s for most locations on the plains. Friday through Sunday... Deterministic models and ensemble members have changed quite a bit from where they were yesterday with respect to a trough moving over the area later in the day on Saturday. Instead, a ridge with a positively tilted axis looks to transition over the region from Friday through Saturday, and much deeper trough will be positioned over the northwest CONUS on Sunday. The GFS shows there being an upper level cut-off low over the southwest that gets absorbed into the longwave trough, which could help to add more moisture into the mid level southwesterly flow and allow for there to be some mountain snow/valley rain to move in over the southwestern CWA on Sunday and with enough instability could also result in a thunderstorm or two over the San Juan Mountains. However, the ECMWF and Canadian do not have the U/L Low feature and therefore precipitation from the trough doesn't look to begin until Monday of next week. One thing that is appearing to be certain is that the winds ahead of this trough will increase with the downsloping southwesterly flow, which will bring about warm max temperatures and possible critical fire weather concerns across the plains for Sunday afternoon next weekend. -Stewey && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1138 PM MDT Sun Apr 3 2022 Relatively active weather expected early this morning across the TAF sites, including rain, low ceilings, and fog. Mainly VFR conditions in place at this time, though light rain is occurring across ALS and PUB. Dry weather is likely across COS, with periodic rain showers expected at ALS and PUB through early to mid morning. Visibility in this rain should stay mainly VFR, though periods of 3-5sm vis is possible. VFR ceilings will continue to fall this morning, with a period of MVFR ceilings expected at PUB. For COS and ALS, a period of IFR and maybe LIFR ceilings are still expected later this morning. Conditions will further deteriorate this morning, with fog and significantly reduced vis expected at COS. The lowest conditions have not developed yet, but still expect this trend later this morning. Ceilings and any fog improve by mid morning at all sites with VFR and dry weather then expected for the remainder of the period. Southerly winds will increase later today and likely remain elevated for the remainder of the period. Winds shift to more of a westerly direction this evening, with some increase in speeds and gusts expected. Despite winds remaining elevated, LLWS will be possible towards the end of the period, especially at COS. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 9 AM MDT Monday for COZ072-073- 078>080. Winter Weather Advisory until 9 AM MDT Monday for COZ075. && UPDATE...SIMCOE SHORT TERM...HODANISH LONG TERM...STEWARD AVIATION...RODRIGUEZ
Hazardous weather outlook, Apr 3, 5:53 AM MDT, 21 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 553 AM MDT Sun Apr 3 2022 COZ058>089-093>099-041200- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 553 AM MDT Sun Apr 3 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Snow expected over the mountains, with 8-12 inches expected over the northern Sangre de Cristo Mountains and 5-8 inches expected over the Wet Mountains. The rest of the mountains fall within the 3-6 inch range. The Wet Mountain Valley is expected to see 1 to 3 inches. .DAYS TWO THROUGH SEVEN...Monday through Saturday Rain and snow showers will be winding down Monday morning, with additional accumulations of 1 to 3 inches expected across the higher terrain, greatest over the eastern San Juan and La Garita mountains, as well and the northern Sangre de Cristo mountains. Breezy to windy conditions are expected over and near the higher terrain Monday night and Tuesday, with strong winds spreading out across the eastern plains Tuesday afternoon. Breezy to windy conditions are expected to continue across the area Wednesday and Thursday before diminishing Friday and into next weekend. The windy weather and persistent dry conditions will lead to the potential for critical fire weather conditions across portions of central and southeast Colorado Tuesday through Friday, with the most widespread conditions expected on Wednesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the mountains and mountain valleys today and tonight. SKELLY/23
In the hours before
Local storm report, Apr 3, 9:44 PM MDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
944 PM MDT SUN APR 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM SNOW 1 WSW ROSITA 38.09N 105.35W
04/03/2022 M17.5 INCH CUSTER CO CO-OP OBSERVER
STORM TOTAL SNOW SO FAR AT LOCATION. STILL
SNOWING AT LOCATION.
&&Local storm report, Apr 3, 9:47 PM MDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
947 PM MDT SUN APR 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM SNOW 4 N FLORISSANT 39.00N 105.30W
04/03/2022 M2.9 INCH TELLER CO TRAINED SPOTTER
STOPPED SNOWING AT THIS TIME.
0711 PM HEAVY SNOW ROSITA 38.10N 105.33W
04/03/2022 M10.5 INCH CUSTER CO TRAINED SPOTTER
SNOWING HEAVILY, 3-4 INCH HOURLY SNOWFALL
RATES AT THIS TIME.
0803 PM SNOW 5 W WESTCLIFFE 38.13N 105.56W
04/03/2022 M5.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL SNOW SO FAR AT LOCATION. STILL
SNOWING AT LOCATION.
0824 PM SNOW 6 SW WESTCLIFFE 38.07N 105.54W
04/03/2022 M9.5 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL SNOW SO FAR AT LOCATION. STILL
SNOWING AT LOCATION.
0915 PM SNOW ROSITA 38.10N 105.33W
04/03/2022 M14.0 INCH CUSTER CO TRAINED SPOTTER
UPDATED SNOW TOTALS FROM PREVIOUS REPORT.
STILL SNOWING AT LOCATION, WITH ABOUT 1 INCH
PER HOUR.
0943 PM SNOW 1 WSW ROSITA 38.09N 105.35W
04/03/2022 M17.5 INCH CUSTER CO CO-OP OBSERVER
STORM TOTAL SNOW SO FAR AT LOCATION. STILL
SNOWING AT LOCATION.
&&Local storm report, Apr 4, 12:04 AM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1204 AM MDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM SNOW 1 WSW ROSITA 38.09N 105.35W
04/04/2022 M20.5 INCH CUSTER CO CO-OP OBSERVER
STORM TOTAL SNOW SO FAR AT LOCATION. STILL
LIGHTLY SNOWING AT LOCATION. LIQUID
EQUIVALENT WAS 0.96IN.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:20 PM MDT | Winter Storm Warning | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 2 more | 15 hr |
| Apr 4, 3:30 AM MDT | Winter Weather Advisory | PUB | Chaffee, Lake, Saguache | 45 hr |
| Apr 4, 3:01 PM MDT | High Wind Warning | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 27 hr |
| Apr 4, 3:13 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 9 more | 12 hr |
| Apr 4, 3:13 PM MDT | Red Flag Warning | PUB | Baca, El Paso, Las Animas | 27 hr |
Nearby
High Wind Watches in Colorado, 2022Every high wind watch in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.